Can restylane leak from lips and if so will it makes my tongue numb? (Photos)
Doctor Answers 4
Can restylane leak from lips and make my tongue numb?
Thank you for sharing your question. The small holes created during Restylane injections seal over within a day of treatment and as such you should not be experiencing any leakage that may cause numbness. Though your symptoms should improve with time, since these symptoms are abnormal, best to see your injector for an in-person examination.
Numbness from Injections
It sounds like you have numbness from the injections form the lips. It should go away in about a week as well as the lumps. Please consult an expert in lip injections. Best, Dr. Green
Side effect from Restylane?
Thank you for sharing your question. It is not likely that your tongue feels "numb" from the Restylane one week post injection. The lumpiness will improve with time. Good luck,
You might also like...
Tongue numb after lip injection
The numbing medicine in with the Restylane probably numbed some of the nerves to your tongue. Also, it seems your injection was not smooth but will get some better over time. Be sure you are injected by a board certified dermatologist or plastic surgeon
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.